# SDR GTIA2020012034953

- Difficulty date: January 18, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4231
- Aircraft time: 37,704 hours, 17,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A R1 FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) ). R/R F/A R1 FLASHLIGHT IAW CMM 25-60-13. OPS CHECK GOOD. THIS CLEARS DMI#251947101. PLACARD REMOVED. MOC NOTFIED.
